Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor withdrawal BitchChick

Posted by jiggitykid on April 15, 2004, at 8:58:54

In reply to effexor withdrawal, posted by BitchChick on April 15, 2004, at 8:52:49

Sounds to me like you need a new doctor, and that this doc needs educating FAST. She needs to be referred to this site and given stacks of the testimonies here of how Effexor really works. You aren't crazy and you aren't alone. Look for a better doc, 'cause this one isn't up to speed on this drug. Hang in there. I suggest you do a lot of reading through the archives here about this drug so you can decide your best move. Again, you need a doctor who knows Effexor and understands it.


> Hey, I have a few questions for you guys, I'm hoping to get some opinions. A few years ago I was diagnosed with Agoraphobia/Mild Social Anxiety/Mild depression and was put on Prozac for 2 years at 80mg. Everything was good during that time with no side affects but the Prozac started losing effectiveness so I tapered myself off of it. I was put on Effexor XR at 35mg I think it was. This was about 6 months ago. I started getting depressed and I knew it was from the Effexor so I went to see my doctor and he told me I just need my dosage upped. At 75mg I was getting more depressed, my anxiety was gone but I couldn't handle the depression so I stopped taking it. I got worse, so I went to see another dr. and she told me that I shouldn't have stopped taking it that I just needed my dosage upped more. I'm currently at 225mg and I went to see her again because of the bad side affects I have. Severe depression, suidical thoughts (just thoughts, i would never act on it cuz I have a son) My fingers are always falling asleep on me, body jerks, nightmares (my r/m says i scream in my sleep often), confusion, and what some of you have described as "brain shivers", but it's the moods that bother me the most. I cry for no reason, I can be watching a tv show (and laugh at the funny parts), and I will cry during the commercials. I freak out with anger outbursts often as well. So, I went back to my dr. and told her that I want off of this medication that I am way too depressed, I even cried to her that I need something else cuz when I tapered off it before things were worse, and I need something to help me through that. She told me that she doesn't think it's the effexor and thinks it's best for me to see a psychiatrist and he will handle it, and to keep taking it until the 26th when I see him. I know a lot of you had bad withdrawal from this med, but has anyone experienced this when taking it? Also, I would like to hear about other drugs that have had possitive effects when switching from effexor. I think I need to do some research on my own and hear some opinions from ppl who have taken certain drugs so I know what to ask for and know what I'm getting into before I accept anything a dr. gives me again. I also realize that drugs affect ppl differently but personal experiences would be greatly appreciated. Feel free to email me at bchick22@hotmail.com I'm also glad I found this site cuz for a while I was thinking it was just me going crazy, now I know for sure this is just a bad medication.
> Opinions greatly appreciated
> bchick22@hotmail.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jiggitykid thread:12459
URL: http://www.dr-bob.org/babble/20040412/msgs/336580.html